Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Arrondo Esteban, Enrique and Sendra, Juana and Sendra, J. Rafael (1999) Genus formula for generalized offset curves. Journal of Pure and Applied Algebra , 136 (3). pp. 199-209. ISSN 0022-4049

Arrondo Esteban, Enrique and Sendra, Juana and Sendra, J. Rafael (1997) Parametric generalized offsets to hypersurfaces. Journal of symbolic computation, 23 . pp. 267-285. ISSN 0747-7171

This list was generated on Sat Apr 19 02:44:22 2014 CEST.